# SDR ASAA2019112531421

- Difficulty date: November 25, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 45,165 hours, 13,618 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 0019765
- Condition: Failed
- Location: Cabin Pressure
- Part time: 13,030 hours, 3,893 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO REPORTS OF PRESSURIZATION PANEL AUTO LIGHT ILLUM AFTER LANDING. GROUNDED - YES. ACCOMPLISHED FIM TASK 21-31-827 AUTO FAIL LIGHT ON - FAULT ISOLATION. FOUND NO DEFECTS DURING BITE PROCEDURE. REPLACED OFV PER B737-800 AMM 21-31-03 AND OPS CHECK GOOD.
